Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23171

Barbour, A D (1975). Duration of closed stochastic epidemic. Biometrika, 62(2):477-482.

[img] PDF - Registered users only
662kB

View at publisher

Citations

Altmetrics

Downloads

2 downloads since deposited on 04 Nov 2009
0 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1975
Deposited On:04 Nov 2009 10:16
Last Modified:21 Dec 2013 16:25
Publisher:Oxford University Press
ISSN:0006-3444
Publisher DOI:10.1093/biomet/62.2.477

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page